# SDR IPXA2025041047242

- Difficulty date: March 14, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 25,469 hours, 16,974 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N506452
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON INSIDE PANEL 443CR FWD LOWER CORNER HAS CORROSION. DOT 28-45.  ACOOMPLISHED STEP 23 INSTALLED REPAIR DOUBLER I.A.W EA# 757-5450-27-A3854 PRELIMINARY 3 AND SRM 51-40-02-OG.  REVIEWED
